Alert archive / Wyoming / Wind Chill Warnings in 2019

Wind Chill Warning 3, NWS Cheyenne, WY

October 29, 2019Albany County, Carbon County, Laramie County, Wyoming

NWS Cheyenne, WY issued this wind chill warning at Oct 29, 2019, 8:47 PM MDT for Albany County, Carbon County, Laramie County, Wyoming. It took effect at Oct 29, 2019, 10:00 PM MDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 29, 2019, 8:47 PM MDT (02:47 UTC)
In effect from
Oct 29, 2019, 10:00 PM MDT
Expired
Oct 30, 2019, 10:00 AM MDT
In force
12 hr
Issued by
NWS Cheyenne, WY

Counties Albany County, WY, Carbon County, WY, Laramie County, WY

The radar

The Cheyenne radar (KCYS), 93 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Riverton, WY (KRIW), launched 00:00Z, 2.8 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 00:00Z on 2019-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 00:00Z on 2019-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1340 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

783 
WWUS45 KCYS 300247 AAA
WSWCYS

URGENT - WINTER WEATHER MESSAGE...UPDATED
National Weather Service Cheyenne WY
847 PM MDT Tue Oct 29 2019

...PERIODS OF LIGHT SNOW AND BLOWING SNOW WILL CONTINUE THROUGH
OVERNIGHT...

...DANGEROUS WIND CHILLS EXPECTED ALONG AND WEST OF INTERSTATE
25 THROUGH EARLY WEDNESDAY...

WYZ105-109-111-301300-
/O.CAN.KCYS.WW.Y.0031.000000T0000Z-191030T1200Z/
/O.NEW.KCYS.WC.W.0003.191030T0400Z-191030T1600Z/
Shirley Basin-Central Carbon County-Southwest Carbon County-
Including the cities of Medicine Bow, Shirley Basin, Rawlins, 
and Baggs
847 PM MDT Tue Oct 29 2019

...WIND CHILL WARNING IN EFFECT UNTIL 10 AM MDT WEDNESDAY...

...WINTER WEATHER ADVISORY IS CANCELLED...

* WHAT...Dangerously cold wind chills expected. Wind chills as 
  low as 30 below zero.

* WHERE...Interior valleys of Carbon County and the Sierra Madre
  Mountains.

* WHEN...Until 10 AM MDT Wednesday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

&&

$$

WYZ103-104-110-113-301300-
/O.CAN.KCYS.WW.Y.0031.000000T0000Z-191030T1200Z/
/O.EXA.KCYS.WC.Y.0008.191030T0400Z-191030T1600Z/
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
North Snowy Range Foothills-Upper North Platte River Basin-
Including the cities of Garrett, Seminoe Dam, Arlington, 
Elk Mountain, Saratoga, and Encampment
847 PM MDT Tue Oct 29 2019

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM MDT WEDNESDAY...

...WINTER WEATHER ADVISORY IS CANCELLED...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  30 below zero.

* WHERE...high terrain and interior mountain valleys in southeast
  Wyoming.

* WHEN...Until 10 AM MDT Wednesday.

* IMPACTS...The cold wind chills could cause frostbite on exposed
  skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

WYZ112-114-116-301300-
/O.NEW.KCYS.WC.W.0003.191030T0400Z-191030T1600Z/
/O.CON.KCYS.WW.Y.0031.000000T0000Z-191030T1200Z/
Sierra Madre Range-Snowy Range-South Laramie Range-
Including the cities of Centennial, Albany, Buford, Pumpkin Vine,
and Vedauwoo
847 PM MDT Tue Oct 29 2019

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT
WEDNESDAY...

...WIND CHILL WARNING IN EFFECT UNTIL 10 AM MDT WEDNESDAY...

* WHAT...For the Wind Chill Warning, dangerously cold wind chills
  expected. Wind chills as low as 30 below zero. For the Winter
  Weather Advisory, light snow and blowing snow. Additional snow 
  accumulations of up to one inch. Winds gusting as high as 35 
  mph.

* WHERE...Mountains of southeast Wyoming - Sierra Madre, Snowys,
  and Laramie Mountains. 

* WHEN...For the Wind Chill Warning, until 10 AM MDT Wednesday. 
  For the Winter Weather Advisory, until 6 AM MDT Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning commute. The dangerously
  cold wind chills could cause frostbite on exposed skin in as
  little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ106-115-117-301300-
/O.EXA.KCYS.WC.Y.0008.191030T0400Z-191030T1600Z/
/O.CON.KCYS.WW.Y.0031.000000T0000Z-191030T1200Z/
Central Laramie Range and Southwest Platte County-Laramie Valley-
South Laramie Range Foothills-
Including the cities of Bordeaux, Bosler, Laramie, Whitaker, 
Federal, and Horse Creek
847 PM MDT Tue Oct 29 2019

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT
WEDNESDAY...

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM MDT WEDNESDAY...

* WHAT...For the Winter Weather Advisory, snow. Additional snow 
  accumulations of up to one inch. For the Wind Chill Advisory, 
  very cold wind chills expected. Wind chills as low as 25 below 
  zero.

* WHERE...High Plains of Wyoming and Foothills

* WHEN...For the Winter Weather Advisory, until 6 AM MDT 
  Wednesday. For the Wind Chill Advisory, until 10 AM MDT 
  Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning commute. The cold wind
  chills could cause frostbite on exposed skin in as little as 30
  minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ107-301300-
/O.EXA.KCYS.WC.Y.0008.191030T0400Z-191030T1600Z/
/O.CON.KCYS.WW.Y.0031.000000T0000Z-191030T1200Z/
East Platte County-
Including the cities of Wheatland and Guernsey
847 PM MDT Tue Oct 29 2019

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT
WEDNESDAY...

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM MDT WEDNESDAY...

* WHAT...For the Winter Weather Advisory, light snow and blowing
  snow. Additional snow accumulations of up to one inch. For the 
  Wind Chill Advisory, very cold wind chills expected. Wind chills
  as low as 20 below zero.

* WHERE...Platte County Wyoming

* WHEN...For the Winter Weather Advisory, until 6 AM MDT 
  Wednesday. For the Wind Chill Advisory, until 10 AM MDT 
  Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions could impact the morning commute. The cold wind
  chills could cause frostbite on exposed skin in as little as 30
  minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

NEZ019>021-054-055-096-WYZ108-118-119-301200-
/O.CON.KCYS.WW.Y.0031.000000T0000Z-191030T1200Z/
Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-South Sioux-
Goshen County-Central Laramie County-East Laramie County-
Including the cities of Scottsbluff, Gering, Harrisburg, Angora, 
Bridgeport, Bayard, Redington, Kimball, Brownson, Sidney, Agate, 
Torrington, Cheyenne, and Pine Bluffs
847 PM MDT Tue Oct 29 2019

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT
WEDNESDAY...

* WHAT...Snow. Additional snow accumulations of up to one inch.

* WHERE...Nebraska Panhandle and far southeast Wyoming

* WHEN...Until 6 AM MDT Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

WYZ101-301300-
/O.CON.KCYS.WC.Y.0008.191030T0400Z-191030T1600Z/
Converse County Lower Elevations-
Including the cities of Bill, Douglas, Deer Creek, and Glenrock
847 PM MDT Tue Oct 29 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT
WEDNESDAY...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  25 below zero.

* WHERE...Converse County, Wyoming

* WHEN...Until 10 AM MDT Wednesday.

* IMPACTS...The cold wind chills could cause frostbite on 
  exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
2 follow-up statements
481 
WWUS45 KCYS 300833
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
233 AM MDT Wed Oct 30 2019

...DANGEROUS WIND CHILLS EXPECTED ALONG AND WEST OF INTERSTATE
25 THROUGH EARLY WEDNESDAY...

WYZ112-114-116-301600-
/O.CAN.KCYS.WW.Y.0031.000000T0000Z-191030T1200Z/
/O.CON.KCYS.WC.W.0003.000000T0000Z-191030T1600Z/
Sierra Madre Range-Snowy Range-South Laramie Range-
Including the cities of Centennial, Albany, Buford, Pumpkin Vine,
and Vedauwoo
233 AM MDT Wed Oct 30 2019

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM MDT THIS
MORNING...

...WINTER WEATHER ADVISORY IS CANCELLED...

* WHAT...For the Wind Chill Warning, dangerously cold wind chills
  expected. Wind chills as low as 30 below zero. The Winter
  Weather Advisory as been cancelled this morning. 

* WHEN...Until 10 AM MDT this morning.

* IMPACTS...Wind chill temperatures this cold will cause 
  frostbite on exposed skin in as little as 15 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

A Wind Chill Warning means the combination of very cold air and
strong winds will create dangerously low wind chill values. This
will result in frost bite and lead to hypothermia or death if
precautions are not taken.

&&

$$

WYZ106-107-115-117-301600-
/O.CAN.KCYS.WW.Y.0031.000000T0000Z-191030T1200Z/
/O.CON.KCYS.WC.Y.0008.000000T0000Z-191030T1600Z/
Central Laramie Range and Southwest Platte County-
East Platte County-Laramie Valley-South Laramie Range Foothills-
Including the cities of Bordeaux, Wheatland, Guernsey, Bosler, 
Laramie, Whitaker, Federal, and Horse Creek
233 AM MDT Wed Oct 30 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT THIS
MORNING...

...WINTER WEATHER ADVISORY IS CANCELLED...

* WHAT...For the Wind Chill Advisory, very cold wind chills
  expected. Wind chills as low as 20 below zero. The Winter
  Weather Advisory this morning has been cancelled. 

* WHEN...Until 10 AM MDT this morning.

* IMPACTS...The cold wind chills could cause frostbite on exposed
  skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$

NEZ019>021-054-055-096-WYZ108-118-119-300945-
/O.CAN.KCYS.WW.Y.0031.000000T0000Z-191030T1200Z/
Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-South Sioux-
Goshen County-Central Laramie County-East Laramie County-
Including the cities of Scottsbluff, Gering, Harrisburg, Angora, 
Bridgeport, Bayard, Redington, Kimball, Brownson, Sidney, Agate, 
Torrington, Cheyenne, and Pine Bluffs
233 AM MDT Wed Oct 30 2019

...WINTER WEATHER ADVISORY IS CANCELLED...

Steady snowfall has tapered to light flurries early this morning.
Therefore, the Winter Weather Advisory has been cancelled.
Visibilities due to light flurries should remain above 6 miles
this morning. 

$$

WYZ105-109-111-301600-
/O.CON.KCYS.WC.W.0003.000000T0000Z-191030T1600Z/
Shirley Basin-Central Carbon County-Southwest Carbon County-
Including the cities of Medicine Bow, Shirley Basin, Rawlins, 
and Baggs
233 AM MDT Wed Oct 30 2019

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM MDT THIS
MORNING...

* WHAT...Dangerously cold wind chills expected. Wind chills as 
  low as 30 below zero.

* WHERE...Interior valleys of Carbon County and the Sierra Madre 
  Mountains.

* WHEN...Until 10 AM MDT Wednesday.

* IMPACTS...The cold wind chills could cause frostbite on exposed
  skin in as little as 15 minutes.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outside activities if possible. When outside, make sure you
wear appropriate clothing, a hat, and gloves. 

A Wind Chill Warning means the combination of very cold air and
strong winds will create dangerously low wind chill values. This
will result in frost bite and lead to hypothermia or death if
precautions are not taken.

&&

$$

WYZ101-103-104-110-113-301600-
/O.CON.KCYS.WC.Y.0008.000000T0000Z-191030T1600Z/
Converse County Lower Elevations-North Laramie Range-
Ferris/Seminoe/Shirley Mountains-North Snowy Range Foothills-
Upper North Platte River Basin-
Including the cities of Bill, Douglas, Deer Creek, Glenrock, 
Garrett, Seminoe Dam, Arlington, Elk Mountain, Saratoga, 
and Encampment
233 AM MDT Wed Oct 30 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM MDT THIS
MORNING...

* WHAT...Very cold wind chills expected. Wind chills as low as 
  30 below zero.

* WHERE...High terrain and interior mountain valleys in 
  southeast Wyoming.

* WHEN...Until 10 AM MDT Wednesday.

* IMPACTS...The cold wind chills could cause frostbite on exposed
  skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use caution while traveling outside. Wear appropriate clothing, a
hat, and gloves. 

&&

$$
567 
WWUS45 KCYS 301550
WSWCYS

URGENT - WINTER WEATHER MESSAGE
National Weather Service Cheyenne WY
950 AM MDT Wed Oct 30 2019

...WIND CHILL ADVISORY AND WARNING WILL EXPIRE AT 10 AM MDT THIS 
MORNING...

WYZ105-109-111-112-114-116-301700-
/O.EXP.KCYS.WC.W.0003.000000T0000Z-191030T1600Z/
Shirley Basin-Central Carbon County-Southwest Carbon County-
Sierra Madre Range-Snowy Range-South Laramie Range-
Including the cities of Medicine Bow, Shirley Basin, Rawlins, 
Baggs, Centennial, Albany, Buford, Pumpkin Vine, and Vedauwoo
950 AM MDT Wed Oct 30 2019

...WIND CHILL WARNING WILL EXPIRE AT 10 AM MDT THIS MORNING...

Temperatures and wind chills will slowly moderate through the 
late morning and afternoon.

$$

WYZ101-103-104-106-107-110-113-115-117-301700-
/O.EXP.KCYS.WC.Y.0008.000000T0000Z-191030T1600Z/
Converse County Lower Elevations-North Laramie Range-
Ferris/Seminoe/Shirley Mountains-
Central Laramie Range and Southwest Platte County-
East Platte County-North Snowy Range Foothills-
Upper North Platte River Basin-Laramie Valley-
South Laramie Range Foothills-
Including the cities of Bill, Douglas, Deer Creek, Glenrock, 
Garrett, Seminoe Dam, Bordeaux, Wheatland, Guernsey, Arlington, 
Elk Mountain, Saratoga, Encampment, Bosler, Laramie, Whitaker, 
Federal, and Horse Creek
950 AM MDT Wed Oct 30 2019

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM MDT THIS MORNING...

Temperatures and wind chills will slowly moderate through the 
late morning and afternoon.

$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind chill warning went out at Oct 29, 6:25 PM MDT, 2 hours 22 minutes earlier.

Area forecast discussion, Oct 29, 6:25 PM MDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
625 PM MDT Tue Oct 29 2019

.UPDATE...
Issued at 621 PM MDT Tue Oct 29 2019

...Please see latest 0Z aviation discussion...

&&

.SHORT TERM...(Tonight - Wednesday)
Issued at 254 PM MDT Tue Oct 29 2019

Light snow continues across a large portion of southeast Wyoming &
the western Nebraska Panhandle this afternoon. Snowfall rates have
decreased markedly, and the snow crystals have transitioned to the
fine powder variety as expected. Any additional accumulations will
be very light as a result. Nonetheless, area webcams suggest winds
are still strong enough to cause some blowing & drifting over area
roadways. We cleared the far northern part of the inherited Winter
Weather Advisory as impacts have lessened, but will leave the Adzy
in effect for the time being for the remainder of the area w/ some
weather related impacts still taking place. Wind chills around -15
to -20 deg C also justify the continuation of the headline. Winter
Storm Warnings for the I-80 Summit have been downgraded as blowing
snow no longer appears to be a major issue.

As snow ends, the main concern through Wednesday will be dangerous
wind chills. The big question though: How low can we go? We should
be primed for extremely cold temperatures tonight with fresh snow-
pack over much of the area and gradually clearing skies, but cloud
cover may thwart our chances of breaking record lows for the month
of October. Wind chills may also be slightly higher, but we should
still be in solid Advisory range overnight. As snow gradually ends
over the next few hours, Winter Weather Advisories may require the
change to a Wind Chill Advisory or Warning depending on the extent
of cloud cover. We have already made this conversion for the lower
elevations of Converse county including Douglas.

If cloud cover clears earlier than expected, it is worth noting at
least a few record low temperatures could very well be in jeopardy
for the month of October. Rawlins & Laramie stand the best chances
of achieving this with lows colder than -15 deg F possible. -18 is
the record for both locations.

.LONG TERM...(Wednesday night - Tuesday)
Issued at 320 AM MDT Tue Oct 29 2019

Main forecast concern for the medium to long range appears to be
winds and subsequent periods of blowing snow for mainly the wind
prone areas, although this blowing snow may impact the larger
towns and cities across southeast Wyoming if model guidance and
consensus continues its current trends. Models show a shortwave
ridge axis, embedded in the mean northerly flow aloft, will push
into the Front Range on Thursday. This will result in slightly
more mild temperatures during the day. However, pressure gradients
will increase along the mountains Wednesday night and Thursday.
It's a little early to start thinking about High Wind Watches,
especially with the current winter headlines in effect, but models
have trended more aggressive with strong winds across the wind
prone areas of southeast Wyoming and the southern Laramie Range.
These strong winds will present another problem, even if High Wind
criteria aren't recognized. Blowing snow may become a major
concern in the Arlington, Elk Mountain, I-80 corridor between
Laramie and Cheyenne, and portions of I-25 which are colocated
or near wind prone areas. This threat may not end until the warmer
temperatures develop this weekend.

For Friday and into the weekend, all models show a continuation of
northerly or northwesterly flow aloft. Another cold front with
some snow flurry activity will push into the area Friday morning,
so kept temperatures well below normal and near freezing.
Guidance currently shows highs struggling to reach 30 degrees
once again Friday afternoon. Expect a slow warming trend into the
weekend, but temperatures for Sunday and Monday are still
expected to remain 5 to 10 degrees below average for this time of
the year.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 621 PM MDT Tue Oct 29 2019

Flight conditions will remain poor overnight tonight. While snow
is gradually tapering off from west to east, ceilings remain at
MVFR and lower levels will remain saturated into tomorrow. Clouds
will begin to break up mid morning tomorrow with VFR conditions
expected for the remainder of Wednesday.

&&

.FIRE WEATHER...
Issued at 306 AM MDT Tue Oct 29 2019

No fire weather concerns over the next 7 days with frigid temperatures,
periods of accumulating snow, and a solid snowpack expected through
the middle of the week. Temperatures will slowly moderate late
this week and into the weekend, but are expected to remain below
normal for this time of the year.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...Winter Weather Advisory until 6 AM MDT Wednesday for WYZ103>119.

     Wind Chill Advisory from 10 PM this evening to 10 AM MDT
     Wednesday for WYZ101.

NE...Winter Weather Advisory until 6 AM MDT Wednesday for NEZ019>021-
     054-055-096.

&&

UPDATE...CW
SHORT TERM...CLH
LONG TERM...TJT
AVIATION...CW
FIRE WEATHER...TJT
Hazardous weather outlook, Oct 29, 3:44 PM MDT, 5 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
344 PM MDT Tue Oct 29 2019

WYZ106-110-116-117-302145-
Central Laramie Range and Southwest Platte County-
North Snowy Range Foothills-South Laramie Range-
South Laramie Range Foothills-
344 PM MDT Tue Oct 29 2019

This hazardous weather outlook is for portions of south central
Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Periods of snow and blowing snow will continue to result in
hazardous travel conditions through early this evening.

Very cold wind chills are expected overnight through early
Wednesday. Limit outdoor exposure and dress appropriately for cold
temperatures.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Dangerous wind chills are possible once again on Wednesday night.

Strong winds are possible in the southeast Wyoming wind corridors
on Thursday. Some blowing snow and drifting snow may occur. Be
prepared for travel impacts.

.Spotter information statement...

Spotter activation will not be needed.

NEZ019>021-054-055-096-WYZ103>105-107>109-111>115-118-119-302145-
Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-South Sioux-
North Laramie Range-Ferris/Seminoe/Shirley Mountains-
Shirley Basin-East Platte County-Goshen County-
Central Carbon County-Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
Central Laramie County-East Laramie County-
344 PM MDT Tue Oct 29 2019

This hazardous weather outlook is for portions of western
Nebraska...south central Wyoming and southeast Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Periods of snow and blowing snow will continue to result in
hazardous travel conditions through early this evening.

Very cold wind chills are expected overnight through early
Wednesday. Limit outdoor exposure and dress appropriately for cold
temperatures.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Dangerous wind chills are possible once again on Wednesday night.

.Spotter information statement...

Spotter activation will not be needed.

WYZ101-302145-
Converse County Lower Elevations-
344 PM MDT Tue Oct 29 2019

This hazardous weather outlook is for portions of east central
Wyoming.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Very cold wind chills are expected overnight through early
Wednesday. A Wind Chill Advisory has been issued. Limit outdoor
exposure and dress appropriately for cold temperatures.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

Dangerous wind chills are possible once again on Wednesday night.

.Spotter information statement...

Spotter activation will not be needed.

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 2:25 AM MDTHigh Wind WatchCYSAlbany, Laramie, Platte12 hr
Oct 30, 2:35 PM MDTHigh Wind WarningCYSAlbany, Carbon, Laramie, Platte24 hr
Oct 30, 2:35 PM MDTWind Chill AdvisoryCYSAlbany, Carbon15 hr
Oct 30, 2:35 PM MDTWinter Weather AdvisoryCYSAlbany, Carbon, Laramie8 hr

Nearby

Wind Chill Warnings in Wyoming, 2019Every wind chill warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.